# SDR COMA0660573

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 16,617 hours, 14,403 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 1004
- Condition: Faulty
- Location: E/E Bay
- Part time: 4,082 hours, 3,881 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5679 - FLAPS FAIL MESSAGE WITH RETRACTION OF FLAPS AFTER LANDING.  FAILED AT 26 DEGREES LEFT, 25 RIGHT.  PERFORMED AD 2006-12-21 PARAGRAPH (G) 1, 2, 3, (A, B, C).  TROUBLESHOT IAW EO 27-046AD AND CRJ FIM.  REPLACED FECU, PERFORMED RIG CHECK, 27-51-10-220-005, NO FURTHER DEFECTS NOTED.
